MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Catalog Number 1009666
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.As there was no damage noted to the guide wire during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement inadvertent mishandling/manipulation and/or interaction with the anatomy and/or other devices resulted in the reported detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the bmw universal ii guide wire was advanced to the distal portion of the lesion when the tip of the guide wire separated.A snare was used to retrieve the separated portion.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7944191
Report Number2024168-2018-07748
Device Sequence Number941642
Product Code DQX
UDI-Device Identifier08717648118739
UDI-Public08717648118739
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K072460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1009666
Device Lot Number8020871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;